# SDR REXA200600039

- Difficulty date: March 20, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N8495B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7495
- Aircraft time: 11,805 hours, 10,330 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT WHEN SELECTING GEAR UP RECEIVED "GEAR DISAGREE" EICAS MESSAGE.  RAN QRH DECLARED EMERGENCY AND RETURNED TO AIRFIELD.  MSP  MAINT INSPECTED LANDING GEAR FOUND PROX SENSOR OUT OF ADJUSTMENT.  ADJUSTED PROX SWITCH AND PERFORMED OPERATIONAL CHECKS PER AMM.
